Nonlinear eigenvalue problems with monotonically compact operators

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)109
Number of pages1
JournalAequationes Mathematicae
Volume12
Issue number1
DOIs
StatePublished - Feb 1975
Externally publishedYes

Fingerprint

Nonlinear Eigenvalue Problem
Compact Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Nonlinear eigenvalue problems with monotonically compact operators. / Laetsch, Theodore W.

In: Aequationes Mathematicae, Vol. 12, No. 1, 02.1975, p. 109.

Research output: Contribution to journalArticle

@article{855a8c14671642b1a500bccb73e8b36d,
title = "Nonlinear eigenvalue problems with monotonically compact operators",
author = "Laetsch, {Theodore W}",
year = "1975",
month = "2",
doi = "10.1007/BF01834044",
language = "English (US)",
volume = "12",
pages = "109",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Nonlinear eigenvalue problems with monotonically compact operators

AU - Laetsch, Theodore W

PY - 1975/2

Y1 - 1975/2

UR - http://www.scopus.com/inward/record.url?scp=34250407880&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250407880&partnerID=8YFLogxK

U2 - 10.1007/BF01834044

DO - 10.1007/BF01834044

M3 - Article

AN - SCOPUS:34250407880

VL - 12

SP - 109

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1

ER -